# SDR CA020904011

- Difficulty date: August 20, 2002
- Submitted: September 12, 2002
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 26 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Part number: M3100
- Condition: Loose
- Location: Impulse Coupling
- Component: Magneto, Slick, 4372
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER TWO COMPLETE IMPULSE COUPLING FAILURES WHICH RESULTED IN THE ENGINES BEING REMOVED FOR REPAIR,  IT WAS DECIDED THAT AT EVERY 100 HOUR INSPECTION THE LT MAGNETO WOULD BE REMOVED AND THE IMPULSE COUPLING INSPECTED. ON THIS IMPULSE COUPLING ONE PAWL RIVET WAS LOOSE AND COULD BE EASILY ROTATED. THE PAWL GAP WAS NOT BEYOND LIMITS IN ACCORDANCE WITH UNISON 4300/6300 SERIES MAINTENANCE AND OVERHAUL MANUAL L-1363 CHAPTER 3 SECTION 3.3.4B. THE IMPULSE COUPLING WAS REPLACED WITH A NEW ONE. THE 100 HOUR INSPECTION INTERVAL ON THE IMPULSE COUPLINGS WILL BE CONTINUED AS COMMON PRACTICE.
